Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:2(2006) 209-239

 Hopf-Lax-Oleinik-Type Estimates for Viscosity Solutions to Hamilton-Jacobi Equations with Concave-Convex Data

Tran Duc Van and Nguyen Duy Thai Son

Abstract.  We consider the Cauchy problem to Hamilton-Jacobi equations with either concave-convex Hamiltonian or concave-convex initial data and investigate their explicit viscosity solutions in connection with Hopf-Lax-Oleinik-type estimates.

 

2000 Mathematics Subject Classification: 35A05, 35F20, 35F25.

Keywords: Hopf-Lax-Oleinik-type estimates, Viscosity solutions, Concave-convex function, Hamilton-Jacobi equations.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013